# SDR DALA2023122710622

- Difficulty date: December 23, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 87,484 hours, 14,752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1821 R3 DOOR BOTTLE SAFETY PIN MISSING. CORRECTIVE ACTION: INSTALLED R3 DOOR BOTTLE SAFETY PIN REF CMM 25-65-19 (0123087)
